Differential and Integral Equations

A note on semilinear stochastic equations

G. Da Prato and J. Zabczyk

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 143-155.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747480

Mathematical Reviews number (MathSciNet)
MR922558

Zentralblatt MATH identifier
0721.60068

Subjects
Primary: 60H20: Stochastic integral equations
Secondary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 93E03: Stochastic systems, general

Citation

Da Prato, G.; Zabczyk, J. A note on semilinear stochastic equations. Differential Integral Equations 1 (1988), no. 2, 143--155. https://projecteuclid.org/euclid.die/1371747480


Export citation